# SDR AALA2020062989011

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 18,758 hours, 8,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5312000800101
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT RH SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  RIGGED COCKPIT RH SLIDING WINDOW PER AMM 56-12-11.
